A global Torelli theorem for hyperkähler manifolds [after M. Verbitsky]
Séminaire Bourbaki Volume 2010/2011 Exposés 1027-1042. Avec table par noms d'auteurs de 1948/49 à 2009/10., Astérisque, no. 348 (2012), Exposé no. 1040, 29 p.
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consultez le site de la revue.
@incollection{AST_2012__348__375_0,
     author = {Huybrechts, Daniel},
     title = {A global Torelli theorem for hyperk\"ahler manifolds [after M. Verbitsky]},
     booktitle = {S\'eminaire Bourbaki Volume 2010/2011 Expos\'es 1027-1042. Avec table par noms d'auteurs de 1948/49 \`a 2009/10.},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:1040},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {348},
     year = {2012},
     zbl = {1272.32014},
     language = {en},
     url = {archive.numdam.org/item/AST_2012__348__375_0/}
}
Huybrechts, Daniel. A global Torelli theorem for hyperkähler manifolds [after M. Verbitsky], dans Séminaire Bourbaki Volume 2010/2011 Exposés 1027-1042. Avec table par noms d'auteurs de 1948/49 à 2009/10., Astérisque, no. 348 (2012), Exposé no. 1040, 29 p. http://archive.numdam.org/item/AST_2012__348__375_0/

[1] A. Beauville - "Some remarks on Kähler manifolds with c 1 = 0 ", in Classification of algebraic and analytic manifolds (Katata, 1982), Progr. Math., vol. 39, Birkhäuser, 1983, p. 1-26. | Zbl 0537.53057

[2] A. Beauville, "Surfaces K 3 ", Séminaire Bourbaki, vol. 1982/1983, exp. n° 601, Astérisque 105-106 (1983), p. 217-229. | EuDML 110009 | Numdam | Zbl 0528.14016

[3] A. Beauville, "Variétés kählériennes dont la première classe de Chern est nulle", J. Differential Geom. 18 (1983), p. 755-782. | Article | Zbl 0537.53056

[4] A. Beauville et al. - "Géométrie des surfaces K 3 : modules et périodes", Astérisque 126 (1985), p. 1-193. | Numdam

[5] F. A. Bogomolov - "Hamiltonian Kählerian manifolds", Dokl. Akad. Nauk SSSR 243 (1978), p. 1101-1104 (in Russian) | Zbl 0418.53026

F. A. Bogomolov - "Hamiltonian Kählerian manifolds; English translation : Sov. Math. Dokl. 19 (1978), 1462-1465. | Zbl 0418.53026

[6] N. Bourbaki - Éléments de mathématique. Topologie générale. Chapitres 1 à 4, Hermann, 1971 | Zbl 0249.54001

N. Bourbaki - Eléments de mathématique. Topologie générale. Chapitres 1 à 4 ; réimpression Springer, 2007. | Zbl 1107.54001

[7] F. E. Browder - "Covering spaces, fibre spaces, and local homeomorphisms", Duke Math. J. 21 (1954), p. 329-336. | Article | Zbl 0056.16602

[8] O. Debarre - "Un contre-exemple au théorème de Torelli pour les variétés symplectiques irréductibles", C. R. Acad. Sci. Paris Sér. I Math. 299 (1984), p. 681-684. | Zbl 0573.32028

[9] O. Debarre, "Classes de cohomologie positives dans les variétés kählériennes compactes (d'après Boucksom, Demailly, Nakayama, Păun, Peternell et al.)", Séminaire Bourbaki, vol. 2004/2005, exp. n° 943, Astérisque 307 (2006), p. 199-228. | EuDML 252164 | Numdam | Zbl 1125.32009

[10] J.-P. Demailly & M. Păun - "Numerical characterization of the Kähler cone of a compact Kähler manifold", Ann. of Math.159 (2004), p. 1247-1274. | Article | Zbl 1064.32019

[11] A. Douady - "Le problème des modules pour les variétés analytiques complexes (d'après Masatake Kuranishi)", Séminaire Bourbaki, vol. 1993/1994, exp. n° 775, Astérisque 277 (1995), p. 7-13. | EuDML 109717 | Numdam | Zbl 0191.38002

[12] V. Gritsenko, K. Hulek & G. Sankaran - "Moduli of K 3 surfaces and irreducible symplectic manifolds", to appear in Handbook of moduli arXiv:1012.4155. | Zbl 1322.14004

[13] M. Gross, D. Huybrechts & D. Joyce - Calabi-Yau manifolds and related geometries, Universitext, Springer, 2003. | Zbl 1001.00028

[14] N. J. Hitchin - "Hyper-Kähler manifolds", Séminaire Bourbaki, vol. 1991/1992, exp. n° 748, Astérisque 206 (1992), p. 137-166. | EuDML 110151 | Numdam | Zbl 0979.53051

[15] N. J. Hitchin, A. Karlhede, U. Lindström & M. Roček - "Hyper-Kähler metrics and supersymmetry", Comm. Math. Phys. 108 (1987), p. 535-589. | Article | Zbl 0612.53043

[16] D. Huybrechts - "Compact hyperkähler manifolds", Habilitationsschrift, Universität Essen, 1997. | Zbl 0953.53031

[17] D. Huybrechts, "Compact hyper-Kähler manifolds : Basic results", Invent. Math. 135 (1999), p. 63-113 | Article | Zbl 0953.53031

D. Huybrechts, "Compact hyper-Kähler manifolds : Basic results, erratum in Invent. Math. 152 (2003), p. 209-212. | Article | Zbl 1029.53058

[18] E. Markman - "On the monodromy of moduli spaces of sheaves on K 3 surfaces", J. Algebraic Geom. 17 (2008), p. 29-99. | Article | Zbl 1185.14015

[19] E. Markman, "Integral constraints on the monodromy group of the hyperKähler resolution of a symmetric product of a K 3 surface", Internat. J. Math. 21 (2010), p. 169-223. | Article | Zbl 1184.14074

[20] E. Markman, "A survey of Torelli and monodromy results for hyperkähler manifolds", preprint arXiv: 1101.4606.

[21] Y. Namikawa - "Counter-example to global Torelli problem for irreducible symplectic manifolds", Math. Ann. 324 (2002), p. 841-845. | Article | Zbl 1028.53081

[22] K. G. O'Grady - "Desingularized moduli spaces of sheaves on a K 3 ", J. reine angew. Math. 512 (1999), p. 49-117. | Zbl 0928.14029

[23] K. G. O'Grady, "A new six-dimensional irreducible symplectic variety", J. Algebraic Geom. 12 (2003), p. 435-505. | Article | Zbl 1068.53058

[24] M. Verbitsky - "A global Torelli theorem for hyperkähler manifolds", preprint arXiv:0908.4121. | Zbl 1295.53042

[25] K. Yoshioka- "Moduli spaces of stable sheaves on abelian surfaces", Math. Ann. 321 (2001), p. 817-884. | Article | Zbl 1066.14013